# SDR UPS08153055

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF FLAPS STARTED RETRACTING AND ECAM MESSAGE CAME UP, FLT CTR FLAPS SYS 2 FAULT.  RAN QRH PROCEDURE AND CYCLED FLAPS.  FLAPS STAYED STUCK AND WOULD NOT EXTEND. IN ADDITION, BROKE SAFETY ON FLAP OVRD TO POSITION SYSTEM TO "OFF".   ATC DECLARED EMERGENCY.  T/S IAW TSM 27-50-00 TO AT 3 SLAT/FLAP CONTROL COMPUTER.  R&R NR 2 SFCC IAW MM 27-51-18-4 AND CHECKED IAW MM 27-51-00. ALL CHECKS NORMAL. RAN FLAPS SEVERAL TIMES WITH ENGINES RUNNING.
